# SDR 2007UALA01773

- Difficulty date: June 4, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N839UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 21,432 hours, 8,326 cycles
- Engine: Iae V2522A5
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT IB SEAT TRACK BETWEEN FRAME 42 -47 HAS WORN AREAS BEYOND LIMITS.  MAJOR REPAIR ACCOMPLISHED: REPLACED FLOORBEAM.
